# SDR SWAA2013021112502

- Difficulty date: January 28, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 59,433 hours, 48,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TRAILING EDGE FLAP HAS DELAMINATION ON LWR TRAILING EDGE.  ACCOMPLISHED PERMANENT REPAIR 4" DIA ON RIGHT O/B AFT FLAP LWR SKIN TRAILING EDGE IAW B737 SRM 57-53-01, SRM 51-70- 10 REPAIR 2.
